# SDR MUIA20180403001

- Difficulty date: April 1, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N943AC
- Make and model: Cessna 208B
- Aircraft serial: 208B5239
- Aircraft time: 5,036 hours, 4,125 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A CHIP DETECTOR ANNUNCIATION ALONG WITH ENGINE INSTRUMENT DISPLAYS SHOWING RED X'S (INVALID DATA) THEN GOING BACK TO NORMAL AND THEN COMMS SHOWING RED X'S (INVALID DATA) ON BOTH PFD'S BEFORE GOING BACK TO NORMAL. MAINTENANCE CHECKED BOTH AGB AND RGB CHIP DETECTORS FOR DEBRIS WITH NONE FOUND. CHECKED ALL CONNECTIONS FOR PFD'S AND MFD WITH NO FAULTS. CHECKED DATA CARD AND FOUND NO LOSS OF DATA TO INDICATE AN ACTUAL FAILURE. CHECKED ALL DATA PATHWAYS AND FOUND NO FAULTS, COULD NOT DUPLICATE ISSUE.
